Thread: first shot of t400, pain?
06-22-2002, 11:34 AM #1
first shot of t400, pain?
okay, i took my first shot of t400/1ml yesterday in the thigh. i didn't mix it with anything. i know lots of people complain about the pain, but all i'm feeling today is just a little soreness, with a little limp. i feel like i have more soreness pain when I do leg workouts. Does it get worse?
06-22-2002, 12:14 PM #2
06-22-2002, 03:04 PM #3
It can bro, it all depends. I wouldn't worry if it doesn't !!! It can be very painfull though, at times.
06-23-2002, 11:21 AM #4
i think i spoke too soon, it got worse, and i'm finding it very hard to walk, especially down stairs. next time i'm only taking half and mixing it with eq.
06-23-2002, 01:54 PM #5
haha... yeah, mix that shit dude. i havent taken that but a day ago i mixed my prop100 with some sesame oil that i boiled and sucked into the same syringe... it worked awesome for me, barely any soreness the next day... buy some extra virgin olive oil or the thinnest/clearest veggie oil you can find, microwave it in a shot glass for like 3 minutes, let it cool for a minute and put it in your pins with the T400. mixing it with the EQ will also help, but if it is the boldenon200 which is also pretty potent with BA then it is still going to be pretty bad. good luck.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)